# SDR SWAA2022030270928

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 27,373 hours, 16,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 747 TO 787; LEFT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / REMOVED AND REPLACED L/H TRANSITION ANGLE STA 727+4 TO 847 PER SRM 51-10-02. PART NUMBER 146A7502-27
